Alert archive / Massachusetts / Winter Weather Advisories in 2021
Winter Weather Advisory 2, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this winter weather advisory at Jan 15, 2021, 3:28 PM EST for Franklin County, Hampshire County, Massachusetts. It took effect at Jan 15, 2021, 10:00 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2021, 3:28 PM EST (20:28 UTC)
- In effect from
- Jan 15, 2021, 10:00 PM EST
- Expired
- Jan 16, 2021, 11:00 AM EST
- In force
- 13 hr
- Issued by
- NWS Boston/Norton, MA
Counties Franklin County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 119 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
954 WWUS41 KBOX 152028 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 328 PM EST Fri Jan 15 2021 MAZ002-008-160430- /O.NEW.KBOX.WW.Y.0002.210116T0300Z-210116T1400Z/ Western Franklin MA-Western Hampshire MA- Including the cities of Charlemont and Chesterfield 328 PM EST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST SATURDAY... * WHAT...Wet snow expected, mixing with sleet at times. Total snow accumulation of 2 to 4 inches at elevations above 1000 feet. * WHERE...Western Franklin MA and Western Hampshire MA Counties. * WHEN...From 10 PM this evening to 9 AM EST Saturday. * IMPACTS...Plan on slippery road conditions. * ADDITIONAL DETAILS...Wintry precipitation is expected to mix with and change to rain during mid-morning Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$
5 follow-up statements
560 WWUS41 KBOX 160306 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 1006 PM EST Fri Jan 15 2021 MAZ002-008-161115- /O.CON.KBOX.WW.Y.0002.000000T0000Z-210116T1400Z/ Western Franklin MA-Western Hampshire MA- Including the cities of Charlemont and Chesterfield 1006 PM EST Fri Jan 15 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * WHAT...Wet snow expected, mixing with sleet at times. Total snow accumulation of 2 to 4 inches at elevations above 1000 feet. * WHERE...Western Franklin MA and Western Hampshire MA Counties. * WHEN...From 10 PM this evening to 9 AM EST Saturday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$
858 WWUS41 KBOX 160805 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 305 AM EST Sat Jan 16 2021 MAZ002-008-161400- /O.CON.KBOX.WW.Y.0002.000000T0000Z-210116T1400Z/ Western Franklin MA-Western Hampshire MA- Including the cities of Charlemont and Chesterfield 305 AM EST Sat Jan 16 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Wet snow expected, mixing with sleet and rain at times. Total snow accumulation of 2 to 4 inches at elevations above 1000 feet and mainly on non paved surfaces. * WHERE...Western Franklin MA and Western Hampshire MA Counties. * WHEN...From 10 PM this evening to 9 AM EST Saturday. * IMPACTS...Plan on slippery road conditions especially secondary roads and untreated surfaces. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$
511 WWUS41 KBOX 161250 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 750 AM EST Sat Jan 16 2021 MAZ002-161700- /O.UPG.KBOX.WW.Y.0002.000000T0000Z-210116T1400Z/ /O.NEW.KBOX.WS.W.0001.210116T1250Z-210116T1700Z/ Western Franklin MA- Including the city of Charlemont 750 AM EST Sat Jan 16 2021 ...WINTER STORM WARNING IN EFFECT UNTIL NOON EST TODAY... * WHAT...Heavy wet snow changing to rain this morning. Total snow accumulations of 4 to 9 inches. Highest amounts at elevations above 1500 feet. * WHERE...Western Franklin MA County. * WHEN...Until noon EST today. * IMPACTS...Plan on slippery road conditions. * ADDITIONAL DETAILS...Heavy wet snow may result in scattered power outages in the highest terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. && $$ MAZ008-161400- /O.CON.KBOX.WW.Y.0002.000000T0000Z-210116T1400Z/ Western Hampshire MA- Including the city of Chesterfield 750 AM EST Sat Jan 16 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Wet snow changing to rain. Total snow accumulations of 2 to 6 inches. * WHERE...Western Hampshire MA County. * WHEN...Until 9 AM EST this morning. * IMPACTS...Plan on slippery road conditions. A few downed tree limbs possible from the heavy wet snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ Frank
865 WWUS41 KBOX 161342 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 842 AM EST Sat Jan 16 2021 MAZ002-161700- /O.CON.KBOX.WS.W.0001.000000T0000Z-210116T1700Z/ Western Franklin MA- Including the city of Charlemont 842 AM EST Sat Jan 16 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Heavy wet snow ending this morning. Total accumulations of 5 to 10 inches with the highest amounts above 1500 feet. * WHERE...Western Franklin MA County. * WHEN...Until noon EST today. * IMPACTS...Plan on slippery road conditions. * ADDITIONAL DETAILS...Heavy wet snow will be ending this morning. However, scattered power outages and some downed tree limbs may continue as a result of the wet snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. && $$ MAZ008-161600- /O.EXT.KBOX.WW.Y.0002.000000T0000Z-210116T1600Z/ Western Hampshire MA- Including the city of Chesterfield 842 AM EST Sat Jan 16 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... * WHAT...Wet snow and rain will be ending this morning. Total snow accumulations of 3 to 8 inches with the greatest amounts above 1500 feet. * WHERE...Western Hampshire MA County. * WHEN...Until 11 AM EST this morning. * IMPACTS...Wet snow and rain will be ending this morning. However, scattered power outages are possible above 1500 feet from where the heavy wet snow occurred. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ Frank
975 WWUS41 KBOX 161625 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 1125 AM EST Sat Jan 16 2021 MAZ002-161730- /O.CAN.KBOX.WS.W.0001.000000T0000Z-210116T1700Z/ Western Franklin MA- Including the city of Charlemont 1125 AM EST Sat Jan 16 2021 ...WINTER STORM WARNING IS CANCELLED... The heavy snow has come to an end, therefore the Winter Storm Warning has been cancelled. Scattered rain and snow showers remain possible this afternoon, but any additional accumulations will be less than 1 inch and confined to the highest terrain. $$ MAZ008-161730- /O.EXP.KBOX.WW.Y.0002.000000T0000Z-210116T1600Z/ Western Hampshire MA- Including the city of Chesterfield 1125 AM EST Sat Jan 16 2021 ...WINTER WEATHER ADVISORY HAS EXPIRED... The snow has come to an end and the winter weather advisory has been allowed to expire. Scattered rain and snow showers remain possible this afternoon, but any additional accumulations will be less than 1 inch and confined to the highest terrain. $$ Frank
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this winter weather advisory went out at Jan 15, 3:25 PM EST, 3 minutes earlier.
Area forecast discussion, Jan 15, 3:25 PM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
325 PM EST Fri Jan 15 2021
.SYNOPSIS...
Weak high pressure over Maine and the Maritimes provides dry weather
across Southern New England today along with temperatures remaining
slightly above normal. A cold front and area of low pressure will
bring periods of heavy rain tonight into Saturday morning, with some
snow across the high terrain of Western-Central MA. The front sweeps
across the region Saturday afternoon, followed by dry and seasonably
cold weather Sunday through Tuesday. Weak weather systems may bring
scattered snow showers Wednesday and Friday.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
1 PM Update...
As low level winds become easterly low level moisture is
increasing, allowing for the development of stratocumulus in
areas that previously had sunshine. Expect this trend to
continue this afternoon, and with thickening cirrus overhead
skies will become cloudy.
With the increase in cloud cover and low sun angle temps should
be close to forecast highs, in the upper 30s to mid 40s. A
couple of spots may get into the upper 40s in southeast MA.
Forecast looks on track.
Early Morning Discussion follows...
*** Areas of Black Ice & Freezing Fog early this morning ***
Short wave trough moving off the Maine coast this morning. In the
wake of this feature, weak cold air advection across Southern New
England along with subsidence eroding clouds and giving way to
partial clearing, as high pressure builds/advects southward into New
England. Low level moisture lingers beneath subsidence inversion in
the form of low clouds and fog. This combined with temps at or just
below freezing across western-central MA into northern CT, is
resulting in areas of freezing fog and black ice. As temps continue
to cool toward sunrise (710-715 am), icing threat will expand into
all of Northern CT, interior RI and much of northern MA, possibly
into southeast MA. Therefore we will continue with our Special
Weather Statement to highlight the risk for icy roads impacting the
morning commute.
Anticyclonic flow will provide dry weather today and continue to
slowly erode low clouds later this morning, yielding partial
sunshine. However by afternoon warm advection mid/high clouds will
begin to overspread the region, in response to closed low entering
the OH valley. Thus lots of clouds today but also some peeks of
sunshine from time to time. Temps eventually creep upward into the
upper 30s and lower 40s across the region, a few degs above normal
and will feel pleasant given light NE-E winds.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
355 AM update...
*** Heavy rain and Gusty Winds ***
*** Some snow accumulation possible Northwest MA ***
Tonight and Saturday...
Rainfall...
Dry weather lingers into the evening. Then large closed mid/upper
level low over the OH valley begins to track eastward toward
Southern New England. Impressive warm conveyor belt tracking up the
eastern seaboard, with wind anomalies of +3 to +4 and advecting PWAT
anomaly of around +2.5 into the region Sat morning. These wind and
moisture anomalies combined with some elevated instability on the
nose of the dry slot, will result in periods of heavy rain overnight
into Sat morning. Strong low level ESE jet up to 70 kt at 925 mb
will provide upslope/orographic enhancement to the rainfall across
the hilly terrain of MA/CT/RI, where up to 2 inches of rain is
possible. Average areal rainfall should range from 1-1.5 inches, but
as mentioned above, isolated 2 inch amounts in the hilly terrain of
MA/CT/RI. Despite system being a closed vertically stacked cyclone,
its progressive and will limit flood threat to just minor poor
drainage/street flooding. In addition, recent dry weather and ground
not frozen will limit flood potential.
Potential Snowfall...
Models have trended stronger and colder with departing trough across
the Maritimes today. This will leave behind a slightly colder
airmass across Southern New England than earlier projected. This may
result in a 3-6 hr window of snow across the east slopes of the
Berks and possibly into northern Worcester county. Model soundings
suggest thermal profiles are very marginal to support snow, however
atmosphere becomes colder westward toward the NY/MA border and MA/VT
border. Thus uncertainty on duration of snow. For now a model blend
offers potentially 1-3 inches across the east slopes of the Berks,
with a coating to an inch across northern Worcester county. Will
have to watch how models trend.
Strong winds...
Low level jet increases to about 70 kt over Eastern MA before
exiting the region midday Saturday. Model soundings suggest low
level inversion should preclude higher winds aloft from reaching the
surface. However as low level jet increases Saturday morning, it's
possible ESE winds could gusts up to 45-50 mph across Cape Cod and
Cape Ann. For now keep winds just below wind advisory threshold, but
will have to watch how models trend and strength of low level
inversion.
Strongest wind and heaviest rain approximately 09z-15z from west to
east Saturday. Drying trend Sat afternoon as dry slot overspreads
the region and winds shift to SSW. Mild with highs 45-50 and
possibly some breaks of sunshine in the afternoon.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Big Picture...
GFS 5-wave contours continue to show a trough in the eastern USA and
ridge in the west for most of the coming week. There is a slow
shifting of the western ridge toward the west and offshore, with the
eastern trough expanding to cover the Lower 48. For Srn New England
this translates to a series of shortwaves moving through on a
westerly flow. Temperatures trending from seasonably mild Sunday to
seasonably cold midweek, then possibly milder again by Friday.
Model solutions for heights/MSLP/temperatures are similar over the
weekend and early next week, but evolve differently mid to late
week. Confidence is high Sunday-Monday, trending to low-moderate by
Thursday-Friday.
Details...
Sunday-Monday...
Upper low from the Saturday weather system will shift northeast into
the Maritimes. Cold pool and associated moisture will linger through
at least early afternoon. Expect diurnal clouds through much of the
day and so we are more pessimistic for sky cover than guidance. Cold
advection will generate mixing, with winds of 30-35 kt/35-40 mph
mixed to the surface in gusts. A ridge builds in late Sunday and
Sunday night, bringing brief clearing. Mixing to 900 mb Sunday will
support max sfc temps in the low to mid 40s. The airmass Sunday
night will be a couple of degrees cooler than the previous night, so
expect min temps in the mid 20s to mid 30s.
Upper shortwave moves overhead Monday bringing another period of
clouds. Favorable jet dynamics will be well offshore, and cross
sections show lift limited to the mid and upper levels where
moisture is less plentiful. If there are any snow showers, they will
occur along the East Slopes. Otherwise expect a mix of clouds and
sun and dry weather, with temps in the mid 30s to low 40s. Min temps
in the upper teens and 20s.
Tuesday through Friday...
Continued pattern of shortwaves moving through with limited
moisture. Best estimate of shortwave timing is Tuesday night-
Wednesday and Thursday night-Friday, but this may change.
Expect scattered snow showers with any shortwave passage.
Otherwise dry weather.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
18z update...
Through 00Z...high confidence.
MVFR conditions linger in the BAF/BDL area in stratus and fog.
To the east, SCT/BKN MVFR CIGs to start, MVFR cloud deck fills
back in during the afternoon. E/NE winds 5 to around 10 kts.
Tonight...high confidence on trends, lower on exact timing of
details including snowfall NW MA.
Dry weather in the evening gives way to moderate to heavy rain
after midnight from west to east. MVFR in the evening lowers to
IFR/MVFR after midnight. Some snow across NW MA with 1-3 inches
possible, especially higher terrain. East winds increase
overnight with gusts up to 30-35 kt along the RI/MA shorelines
and gusts 30-near 40 kts Cape Cod/Islands/BI.
Saturday...high confidence on trends, lower on exact timing of
details.
IFR/MVFR in moderate to heavy rain Sat AM, then improving in
the afternoon with a drying trend. Strong east winds in the
morning with gusts ranging from 30 to around 35 kts along the
MA shoreline including Cape/Islands, becoming SSW 10-20 kt in
the afternoon.
KBOS TAF...Moderate confidence in TAF.
KBDL TAF...Moderate confidence in TAF.
Outlook /Sunday through Wednesday/...
Sunday: VFR. Windy with gusts up to 35 kt.
Sunday Night: VFR. Windy with local gusts up to 30 kt.
Martin Luther King Jr Day through Tuesday: VFR. Breezy.
Tuesday Night through Wednesday: Mainly VFR, with local IFR
possible. Breezy. Slight chance SHSN.
&&
.MARINE...
355 AM update...
*** Gale Warning tonight & Saturday Morning ***
Today...high pressure over Maine and New Brunswick provides
quiet/tranquil boating weather.
Tonight...low pressure tracking from VA to NYC will result in ESE
gales across the RI and MA waters. Periods of heavy rain and fog
will reduce vsby.
Saturday...low pressure near NYC at 12z will result in ESE gales in
the morning but then winds switch to SSW in the afternoon and
diminish to 10-20 kt. Also poor vsby in morning heavy rain and fog
improves in the afternoon with the wind shift.
Outlook /Sunday through Wednesday/...
Sunday: Moderate risk for gale force winds with gusts up to
40 kt. Rough seas up to 13 ft.
Sunday Night: Strong winds with local gusts up to 30 kt. Areas
of rough seas.
Martin Luther King Jr Day: Moderate risk for Small Craft
Advisory winds with gusts up to 30 kt. Areas of rough seas.
Monday Night: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas.
Tuesday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Local rough seas.
Tuesday Night: Winds less than 25 kt. Local rough seas. Slight
chance of snow showers. Local visibility 1 to 3 nm.
Wednesday: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas. Slight chance of snow
showers. Visibility 1 to 3 nm.
&&
.TIDES/COASTAL FLOODING...
355 AM update...
Strong low level southeast jet moves across the region Saturday
morning, with 925 mb wind speeds peaking around 70 kt before jet
exits into Maine coast. Timing will be critical to potential
minor coastal flooding along the eastern MA coastline. As of
now it appears strongest wind and max storm surge (1-1.5 FT) occurs
hours before high tide, which is between 1-2 pm Sat. As high
tide approaches, winds shift to the SSW and pressure rises
overspread the area. This combination will limit coastal flood
threat. Therefore held off on any statements or headlines.
However later shifts will have to monitor for possible slower
timing which would increase the flood risk across eastern MA.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Coastal Flood Advisory from 10 AM to 3 PM EST Saturday for
MAZ007-015-016-019.
Winter Weather Advisory from 10 PM this evening to 9 AM EST
Saturday for MAZ002-008.
RI...None.
MARINE...Gale Warning from midnight tonight to 11 AM EST Saturday for
ANZ231>234.
Small Craft Advisory from 10 PM this evening to 2 PM EST
Saturday for ANZ230-236.
Gale Warning from 10 PM this evening to 10 AM EST Saturday for
ANZ235-237-256.
Gale Warning from midnight tonight to 2 PM EST Saturday for
ANZ250-251-254-255.
&&
SYNOPSIS...WTB/Nocera
NEAR TERM...Nocera/NMB
SHORT TERM...Nocera
LONG TERM...WTB
AVIATION...WTB/Nocera/NMB
MARINE...WTB/Nocera
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jan 15, 4:21 AM EST, 11 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 421 AM EST Fri Jan 15 2021 CTZ002>004-MAZ002>006-008>014-017-018-026-RIZ001-003-160930- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Northern Bristol MA- Western Plymouth MA-Northern Middlesex MA-Northwest Providence RI- Western Kent RI- 421 AM EST Fri Jan 15 2021 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts and northern Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ007-015-016-019>024-RIZ002-004>008-160930- Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA-Southeast Providence RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 421 AM EST Fri Jan 15 2021 This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ235-237-256-160930- Rhode Island Sound-Block Island Sound- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 421 AM EST Fri Jan 15 2021 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SATURDAY... This Hazardous Weather Outlook is for Rhode Island coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ250-251-254-255-160930- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 421 AM EST Fri Jan 15 2021 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM EST SATURDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-236-160930- Boston Harbor-Narragansett Bay- 421 AM EST Fri Jan 15 2021 This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231>234-160930- Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- 421 AM EST Fri Jan 15 2021 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST SATURDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 4:04 AM EST | Gale Warning | BOX | 33 hr | |
| Jan 15, 3:35 PM EST | Coastal Flood Advisory | BOX | Essex, Norfolk, Plymouth, Suffolk | 23 hr |
Nearby
Winter Weather Advisories in Massachusetts, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.